BibTeX record journals/ejc/LesieurN92

download as .bib file

@article{DBLP:journals/ejc/LesieurN92,
  author    = {L{\'{e}}once Lesieur and
               Jean{-}Louis Nicolas},
  title     = {On the eulerian numbers M\({}_{\mbox{n}}\)=max 1{\(\leq\)}k{\(\leq\)}n
               A(n, k)},
  journal   = {Eur. J. Comb.},
  volume    = {13},
  number    = {5},
  pages     = {379--399},
  year      = {1992},
  url       = {https://doi.org/10.1016/S0195-6698(05)80018-6},
  doi       = {10.1016/S0195-6698(05)80018-6},
  timestamp = {Sun, 02 Jun 2019 21:04:22 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/LesieurN92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics